A modification of the approximation method
Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1809-1813 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1983_19_10_a24,
     author = {Yu. M. Rappoport},
     title = {A modification of the approximation method},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1809--1813},
     year = {1983},
     volume = {19},
     number = {10},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1983_19_10_a24/}
}
TY  - JOUR
AU  - Yu. M. Rappoport
TI  - A modification of the approximation method
JO  - Differencialʹnye uravneniâ
PY  - 1983
SP  - 1809
EP  - 1813
VL  - 19
IS  - 10
UR  - http://geodesic.mathdoc.fr/item/DE_1983_19_10_a24/
LA  - ru
ID  - DE_1983_19_10_a24
ER  - 
%0 Journal Article
%A Yu. M. Rappoport
%T A modification of the approximation method
%J Differencialʹnye uravneniâ
%D 1983
%P 1809-1813
%V 19
%N 10
%U http://geodesic.mathdoc.fr/item/DE_1983_19_10_a24/
%G ru
%F DE_1983_19_10_a24
Yu. M. Rappoport. A modification of the approximation method. Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1809-1813. http://geodesic.mathdoc.fr/item/DE_1983_19_10_a24/